# SDR JJBA20170824020

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 38,099 hours, 50,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO BETA LAMP ASSEMBLIES DO NOT ILLUMINATE ON THE EMERGENY EXIT DOOR HANDLE.  R & R LAMP ASSEMBLIES.
